# SDR SIMA200209501

- Difficulty date: April 3, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 2740 · Stabilizer Control System
- Part: Pitch Control
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4023 - AT APPROX 800-1000 FT F/O MAIN AND STANDBY PITCH TRIM BECAME INOPERATIVE CAPTAIN MAIN AND STANDBY PITCH.  ALSO, INOPERATIVE CHECKLIST FOLLOWED AND CREW DECLARED EMERGENCY AND RETURNED TO ORD WITHOUT INCIDENT NO ASSOCIATED EICAS MESSAGES AND MOC WAS NOTIFIED OF RETURN TO FIELD BY DISPATCH.  (M)
